Volume 15, Issue 3
Global Classical Solutions for One Dimensional Hydromagnetic Ow with Dissipative Terms

Fagui Liu , Han Yang & Chengshun Jiang

J. Part. Diff. Eq., 15 (2002), pp. 23-38.

Published online: 2002-08

Preview Purchase PDF 0 2469
Export citation
  • Abstract
This paper concerned with the classical solutions to system of one dimensional hydromagnetic dynamics with dissipative mechanism. Under certain hypotheses on the initial data, the global existence and the formation of singularities for classical solution are obtained. Our results show that the damping dissipation is strong enough to preserve the smoothness of the classical solution.
  • Keywords

Hydromagnetic flow Cauchy problem Classical solution Dissipative mechanism Singularity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-23, author = {}, title = {Global Classical Solutions for One Dimensional Hydromagnetic Ow with Dissipative Terms}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {3}, pages = {23--38}, abstract = { This paper concerned with the classical solutions to system of one dimensional hydromagnetic dynamics with dissipative mechanism. Under certain hypotheses on the initial data, the global existence and the formation of singularities for classical solution are obtained. Our results show that the damping dissipation is strong enough to preserve the smoothness of the classical solution.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5452.html} }
TY - JOUR T1 - Global Classical Solutions for One Dimensional Hydromagnetic Ow with Dissipative Terms JO - Journal of Partial Differential Equations VL - 3 SP - 23 EP - 38 PY - 2002 DA - 2002/08 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5452.html KW - Hydromagnetic flow KW - Cauchy problem KW - Classical solution KW - Dissipative mechanism KW - Singularity AB - This paper concerned with the classical solutions to system of one dimensional hydromagnetic dynamics with dissipative mechanism. Under certain hypotheses on the initial data, the global existence and the formation of singularities for classical solution are obtained. Our results show that the damping dissipation is strong enough to preserve the smoothness of the classical solution.
Fagui Liu , Han Yang & Chengshun Jiang . (2019). Global Classical Solutions for One Dimensional Hydromagnetic Ow with Dissipative Terms. Journal of Partial Differential Equations. 15 (3). 23-38. doi:
Copy to clipboard
The citation has been copied to your clipboard